I am currently on the Pill Yaz since my baby was born 2 years ago. Never had a problem with it at all.
I had to go on antibiotics two weeks ago. And my had my Wisdom's came out. Ever since I have been getting these terrible headaches.
On Monday evening the 11th March I was supposed to Start my period. But it didn't it only started on Wednesday late morning. I had no cramps what so ever. Then suddenly Thursday afternoon my period stopped??
Why did I only have a 1 1/2 day period? I heard that when on antibiotics your pill does not work. So I thought that I must be pregnant. So I took a home Pregnancy test. It was negative...
So what happened to my period? My stomach is swollen and bloated. Looking as if I'm pregnant. Do you think the test was faulty?
Hi! If you were my patient, I would advise you to have your test repeated. I would also advise you to go back to your dentist. You may have an infection or other problem causing the headaches. MOST types of antibiotics that are commonly used DO NOT reduce the efficacy of the pill, and you symptoms could be due to stress, but a repeat test would be a good idea. Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.